# SDR UF6A970308

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071131900
- Condition: Failed
- Location: Nose Radome
- Part time: 8,481 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5701 - WEATHER RADAR INOPERABLE.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR SENSOR.  SYSTEM OPS CHECKED GOOD.  (X)
